Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

THEOREM ON FRACTIONAL INTEGRATION AND GENERALIZED HANKEL TRANSFORM

R. U. VERMA
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie
Nouvelle Série, Vol. 14 (62), No. 1 (1970), pp. 117-122
Stable URL: http://www.jstor.org/stable/43679716
Page Count: 6

You can always find the topics here!

Topics: Mathematical theorems
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
THEOREM ON FRACTIONAL INTEGRATION AND GENERALIZED HANKEL TRANSFORM
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[117]
    [117]
  • Thumbnail: Page 
118
    118
  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121
  • Thumbnail: Page 
122
    122